MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD MAXZERO¿ MULTI-FUSE EXTENSION SET WITH NEEDLELESS CONNECTOR; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD MAXZERO¿ MULTI-FUSE EXTENSION SET WITH NEEDLELESS CONNECTOR; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MZ9278
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd maxzero¿ multi-fuse extension set with needleless connector tubing separated at the blue joint during use.The following information was provided by the initial reporter, translated from french: "tubing comes off very easily (at the blue joint between the manual clan and the junction of the 3 tubings).Seen before connection to the bb, therefore without consequence but could have been very serious.Event that already happened a short time ago in the department.Took another octopus and check before installation".
 
Event or Problem Description
It was reported that the bd maxzero¿ multi-fuse extension set with needleless connector tubing separated at the blue joint during use.The following information was provided by the initial reporter, translated from french: "tubing comes off very easily (at the blue joint between the manual clan and the junction of the 3 tubings) seen before connection to the bb, therefore without consequence but could have been very serious event that already happened a short time ago in the department took another octopus and check before installation".
 
Additional Manufacturer Narrative
H6: investigation summary: a mz9278 sample was not available for investigation; however, the customer indicated the complaint sample was from lot 21099342.The feedback provided by the customer suggests the tubing disconnected prior to connection to the patient.As part of the feedback the customer provided a photograph; analysis of the photograph confirmed the customer's experience, as the back check valve component had broken in two, with part of it still solvent bonded to the tubing.The details of this feedback were forwarded to the manufacturing site for investigation.They confirmed that the root cause of the customer¿s experience could not be determined in this instance, as without a sample it is not possible to determine whether a manufacturing defect could have caused or contributed to the damaged component.A review of the production records for lot 21099342 did not identify any in-process testing failures or quality deviations which may have resulted in a report of this nature.

Brand Name
BD MAXZERO¿ MULTI-FUSE EXTENSION SET WITH NEEDLELESS CONNECTOR
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key16659525
Report Number9616066-2023-00606
Device Sequence Number1700627
Product Code FPA
UDI-Device Identifier10885403240812
UDI-Public10885403240812
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/15/2024
Device Catalogue NumberMZ9278
Device Lot Number21099342
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2023
Supplement Date Received by Manufacturer06/19/2023
Initial Report FDA Received Date03/31/2023
Supplement Report FDA Received Date07/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown